| Catalog Number |
CH2000-C |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
Event or Problem Description
It was reported that, on an unspecified date, a spiros closed male luer, red cap experienced a separation during patient use.The report states that spiros disconnected from chemotherapy.There was no patient harm reported.The initial reporter indicated that the event occurred four times; however, no additional information was given pertaining to the additional instances.A search of the complaint database showed no prior report of these events.
Additional Manufacturer Narrative
D9 - device available for evaluation: no.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.